Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Possible Side Effect from Entocort? Chest pain


11-30-2013, 12:36 AM   #1
Magnolia24
Senior Member
 
Magnolia24's Avatar
 
Join Date: Nov 2013
Location: Oregon

My Support Groups:
Possible Side Effect from Entocort? Chest pain

I have been on 9mg/day for a couple of weeks. It seems to be working well... But a few times since I began taking it I've had chest pains on my right side. Has anyone else experienced this while taking Entocort?

I called the dr today, and they said to just keep an eye on it, and go to urgent care if it gets worse. They didn't seem too concerned since the pain is pretty mild and didn't coincide with shortness of breath. So, I guess I shouldn't be too worried, but I can't help wondering if I should be taking a lower dose or something.
03-02-2014, 07:16 PM   #2
Ckoenig
Senior Member
 
Ckoenig's Avatar
I have been on 9mg/day for a couple of weeks. It seems to be working well... But a few times since I began taking it I've had chest pains on my right side. Has anyone else experienced this while taking Entocort?

I called the dr today, and they said to just keep an eye on it, and go to urgent care if it gets worse. They didn't seem too concerned since the pain is pretty mild and didn't coincide with shortness of breath. So, I guess I shouldn't be too worried, but I can't help wondering if I should be taking a lower dose or something.
How are you doing now?

I get chest pain often on entocort. Sometimes a full feeling like under my rib cage is being cinched by a belt. So uncomfortable. :/
__________________
Christina 34, MS Clinical Mental Health Counselor NCC at the Center for Integrative Therapy in Westport, CT. Trader Joes employee part time.

Mother of Tyler (13) Twin Girls Rian (11) Victoria (11)
My girlfriend is amazingly supportive!

Dx'd with Crohn's Disease 8/29/2013 6 inches of diseased terminal illeum. As of December 2014 currently in remission!

Humira as of Dec 18
B-12 injections monthly
2,000 iu Vit D daily
250 mg florastor probiotic 2 x daily
.25 Xanax as needed
03-26-2014, 03:04 PM   #3
Magnolia24
Senior Member
 
Magnolia24's Avatar
 
Join Date: Nov 2013
Location: Oregon

My Support Groups:
Sorry for the delay.. I'm no longer on Entocort, so never really got any answers.. Interesting that you had a similar experience taking it..
03-28-2014, 09:45 AM   #4
Cat-a-Tonic
Super Moderator
 
Cat-a-Tonic's Avatar
 
Join Date: May 2010
Location: Madison, Wisconsin

My Support Groups:
Magnolia, did the pain get worse when you pressed on your chest/ribs? If so, it could be costochondritis. If not, and since you mentioned the pain didn't coincide with shortness of breath or anything like that - it could actually have been referred heartburn pain. I have severe GERD which got a bit worse when I started taking Entocort a couple months ago. I sometimes get rather sharp chest pain, usually in my left chest. For awhile I didn't know what it was, but once on a whim I took some Tums when it happened, and the pain went away. So, oddly enough it seems to be related to reflux/GERD in my case. If you experience this again, try taking some antacids and see if that helps any.
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Possible Side Effect from Entocort? Chest pain
Thread Tools


All times are GMT -5. The time now is 08:31 AM.
Copyright 2006-2017 Crohnsforum.com